MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION VERSACROSS CONNECT ACCESS SOLUTION FOR FARADRIVE; DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION

BOSTON SCIENTIFIC CORPORATION VERSACROSS CONNECT ACCESS SOLUTION FOR FARADRIVE; DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION
Model Number VXAK0041
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a versacross connect access solution for faradrive selected for an atrial fibrillation pulmonary vein isolation (pvi) procedure.During procedure, when the physician tried to insert the rf wire into versacross dilator, the insulation peeled back.Before insertion no damage was observed on the device.Thus the wire was replaced and the procedure was completed successfully.No patient complication was reported.

Brand Name
VERSACROSS CONNECT ACCESS SOLUTION FOR FARADRIVE
Common Device Name
DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
multitenant #2, street #58 zon
cartago, 03 30106
CS   30106
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key25334475
Report Number2124215-2026-28986
Device Sequence Number18593364
Product Code DXF
UDI-Device Identifier00685447019046
UDI-Public(01)00685447019046(17)281013(10)37804034
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K150709
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVXAK0041
Device Catalogue NumberVXAK0041
Device Lot Number0037804034
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/04/2026
Supplement Date Received by Manufacturer06/17/2026
Initial Report FDA Received Date05/29/2026
Supplement Report FDA Received Date07/08/2026
Date Device Manufactured10/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown